ePrints@IIScePrints@IISc Home | About | Browse | Latest Additions | Advanced Search | Contact | Help

The random connection model: Connectivity, edge lengths, and degree distributions

Iyer, Srikanth K (2018) The random connection model: Connectivity, edge lengths, and degree distributions. In: RANDOM STRUCTURES & ALGORITHMS, 52 (2). pp. 283-300.

Ran_Str_Alg_52_283-300_2018.pdf - Published Version

Download (476kB) | Preview
Official URL: http://dx.doi.org/10.1002/rsa.20741


Consider the random graph G(Pn,r) whose vertex set Pn is a Poisson point process of intensity n on (-12,12]d,d2. Any two vertices Xi,XjPn are connected by an edge with probability g(d(Xi,Xj)r), independently of all other edges, and independent of the other points of Pn. d is the toroidal metric, r > 0 and g:0,)0,1] is non-increasing and =dg(|x|)dx <. Under suitable conditions on g, almost surely, the critical parameter M-n for which G(Pn,<bold></bold>) does not have any isolated nodes satisfies lim?nnMndlog?n=1. Let =inf?{x > 0:xg(x)> 1}, and be the volume of the unit ball in d. Then for all >, G(Pn,(log?nn)1d) is connected with probability approaching one as n. The bound can be seen to be tight for the usual random geometric graph obtained by setting g=10,1]. We also prove some useful results on the asymptotic behavior of the length of the edges and the degree distribution in the connectivity regime. The results in this paper work for connection functions g that are not necessarily compactly supported but satisfy g(r)=o(r-c).

Item Type: Journal Article
Additional Information: Copy right for this article belong to the WILEY, 111 RIVER ST, HOBOKEN 07030-5774, NJ USA
Department/Centre: Division of Physical & Mathematical Sciences > Mathematics
Date Deposited: 02 Mar 2018 14:52
Last Modified: 02 Mar 2018 14:52
URI: http://eprints.iisc.ac.in/id/eprint/59072

Actions (login required)

View Item View Item